| Model Number |
840 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/23/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an 840 ventilator had a gui (graphical user interface) latch issue.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui monitor latch to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
This medwatch report was inadvertently submitted.The issue reported does not meet the criteria of reportability as it could not have caused or contributed to a death or serious injury.If information is provided in the future, a supplemental report will be issued.